# SDR SWIA202305190013

- Difficulty date: April 14, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 45,696 hours, 38,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON L/H ELECTRICAL BAY FLOOR AT FS193.00     (C-CHECK RO 5/15/2023)    REPAIRED LH ELECTRICAL BAY FLOOR PER REO 601R-53-11-3860 REV-- DATED: 2023-04-20 AND ENSURED ALL OTHER REQUIREMENTS OF GENERIC REO 601R-53-11-081 REV-NC DATED: 1997-07-02 WERE MET.  COMPLETED SKYWEST TASK CARD 51-900-1003-SKY.
